# SDR CA970407020

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Concentrate Unit
- Part number: PA6070110
- Condition: Failed
- Location: #1 Data Unit
- Part time: 163 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE LEFT ENGINE OIL PRESSURE INDICATED 26 POUNDS PER SQUARE INCH. IN CRUISE INSTANTANEOUS FLUCTUATION TO 70 PSI. N1 READING 94.5 PERCENT. NO EICAS (ENGINE INDICATION AND CREWS ALERT) MESSAGE. #1 DATA CONCENTRATION UNIT REPLACED.
